MAUDE Adverse Event Report: SCHOLL'S WELLNESS COMPANY DR SCHOLLS COMPLETE CARE FREEZE AWAY SKIN TAG REMOVER; CRYOGENIC SKIN REMOVER

SCHOLL'S WELLNESS COMPANY DR SCHOLLS COMPLETE CARE FREEZE AWAY SKIN TAG REMOVER; CRYOGENIC SKIN REMOVER
Lot Number 3251-2190
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
On 05-nov-2024, this spontaneous report was received via a letter regarding a 64-year-old female consumer from the united states in association with the dr.Scholl's complete care skin tag remover.On (b)(6) 2024, the consumer used the dr.Scholl's complete care skin tag remover to her right neck, left shoulder near the neckline, and to an underarm.After using the product, the consumer experienced burns, redness, and skin discoloration on her right neck, on her left shoulder near the neckline, and on an underarm.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned.Subsequently no investigation for the device has been possible.This report and the information submitted under this report do not constitute an admission that the device or scholl's wellness or any of its employees caused or contributed to the event described within this report.

Brand Name
DR SCHOLLS COMPLETE CARE FREEZE AWAY SKIN TAG REMOVER
Common Device Name
CRYOGENIC SKIN REMOVER
Manufacturer (Section D)
SCHOLL'S WELLNESS COMPANY
119 cherry hill road
suite 200
parsippany NJ 07054
Manufacturer (Section G)
SCHOLL'S WELLNESS COMPANY
119 cherry hill road
suite 200
parsippany NJ 07054
Manufacturer Contact
rob brown
119 cherry hill road
suite 200
parsippany, NJ 07054
7590680635
MDR Report Key20826007
Report Number3008812068-2024-00003
Device Sequence Number12994003
Product Code GEH
UDI-Device Identifier00888853003467
UDI-Public0100888853003467
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211099
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2026
Device Lot Number3251-2190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale